# SDR CA020619005

- Difficulty date: June 5, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Lear 24D
- Engine: Garrtt TFE73122B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Structure
- Part number: 95440265
- Condition: Broken
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, A "TANG" ON THE WHEEL THAT ENGAGES WITH THE ROTATING BRAKE DISCS BROKE OFF. TIRE DID NOT DEFLATE. WHILE TAXIING, A RHYTHMIC SOUND COULD BE HEARD IN THE COCKPIT.
